Journal of Graph Theory

Cover image for Journal of Graph Theory

April 2004

Volume 45, Issue 4

Pages 241–319

    1. On the irregularity strength of trees (pages 241–254)

      Tom Bohman and David Kravitz

      Version of Record online: 30 JAN 2004 | DOI: 10.1002/jgt.10158

    2. Complexity of approximating the oriented diameter of chordal graphs (pages 255–269)

      Fedor V. Fomin, Martín Matamala and Ivan Rapaport

      Version of Record online: 30 JAN 2004 | DOI: 10.1002/jgt.10160

    3. Subdivisions of large complete bipartite graphs and long induced paths in k-connected graphs (pages 270–274)

      Thomas Böhme, Bojan Mohar, Riste Škrekovski and Michael Stiebitz

      Version of Record online: 30 JAN 2004 | DOI: 10.1002/jgt.10161

    4. Tutte's spring theorem (pages 275–280)

      Carsten Thomassen

      Version of Record online: 2 FEB 2004 | DOI: 10.1002/jgt.10163

    5. Spanning 2-trails from degree sum conditions (pages 298–319)

      M. N. Ellingham, Xiaoya Zha and Yi Zhang

      Version of Record online: 13 FEB 2004 | DOI: 10.1002/jgt.10162

SEARCH

SEARCH BY CITATION